American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information
View Article: PDF

[2] Damián Pinasco. Lower bounds for norms of products of polynomials via Bombieri inequality. Trans. Amer. Math. Soc. 364 (2012) 3993-4010.
Abstract, references, and article information
View Article: PDF

[3] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information
View Article: PDF

[4] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David Weinberg and Dave Witte. Topological equivalence of real binary forms . Proc. Amer. Math. Soc. 112 (1991) 1157-1162. MR 1086344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Krzysztof Kurdyka and Kamil Rusek. Polynomial-rational bijections of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 102 (1988) 804-808. MR 934846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alden H. Wright. Finding all solutions to a system of polynomial equations . Math. Comp. 44 (1985) 125-133. MR 771035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Thomas Craven and George Csordas. The Gauss-Lucas theorem and Jensen polynomials . Trans. Amer. Math. Soc. 278 (1983) 415-429. MR 697085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] T. T. Moh. On a certain group structure for polynomials . Proc. Amer. Math. Soc. 82 (1981) 183-187. MR 609647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. Mignotte. An inequality about factors of polynomials . Math. Comp. 28 (1974) 1153-1157. MR 0354624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Kovacic. An Eisenstein criterion for noncommutative polynomials . Proc. Amer. Math. Soc. 34 (1972) 25-29. MR 0292803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 22 (1921) 101-116. MR 1501162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1